Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some new primes of the form $ k\cdot 2\sp{n}+1$


Authors: G. Matthew and H. C. Williams
Journal: Math. Comp. 31 (1977), 797-798
MSC: Primary 10-04
DOI: https://doi.org/10.1090/S0025-5718-1977-0439719-0
MathSciNet review: 0439719
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All primes of the form $ k \cdot {2^n} + 1,k$ odd, for $ 9 \leqslant k \leqslant 99, 512 \leqslant n \leqslant 1000$ and for $ 101 \leqslant k \leqslant 129, 1 \leqslant n \leqslant 1000$ are determined and factors are found for the Fermat numbers $ {F_{744}}$ and $ {F_{556}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10-04

Retrieve articles in all journals with MSC: 10-04


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1977-0439719-0
Article copyright: © Copyright 1977 American Mathematical Society